Hi I've been on 500mg of buserelin for 14 days now and the headaches have been awful. First week I cried all the time I was so emotional if someone asked if I was ok I'd cry not good at work and couldn't deal with any stress. Week 2 started ok but by Thursday was off sick as the headaches were bad and couldn't focus. I sleep half the time and went back to work yesterday but headache built up all day and night and now off today. Work are very supportive but feel like work is making the whole process worse? Has anyone else felt like this? I am hot most of the time sleeping with windows open and taking cocodamol for the pain but reading forums I'm not sure I should be.
Buserelin side effects : Hi I've been... - Fertility Network UK
Fertility Network UK
I had bad headaches too, but only towards the end of my down regulation. I felt like I had a hangover with extreme tiredness. I found that cocodimol along with lying in a hot bath with my head under the water helped relieve the headaches, not ideal when you're at work of course. The feeling hot thing is another side effect but it doesn help when its summer of course! Hang on in there, once you start on stims you should start to feel a bit more "normal" or at least the hangover/headaches settle down!xx
I feel your pain. Hang in there, I had a constant banging head ache too but it has gone now I've started stimming, feel almost human again. Try the forehead sticks. I found that paracetamol didn't help but the sticks did and were quite cooling. As for the hot flushes...i have no answer. We went to the theatre last week and hot doesn't even cut it. Fan yourself and run your wrists under cold water to take the edge off. good luck!
Im exactly the same - the headaches are awful there's been nights I've gone to bed with a cold flannel over my eyes to help ease them and the tiredness this cycle is killing me. Do you inject in the morning or evening? I do mine in the evening and that seems to help with the sweats. It does get better when you start stimming- hang on in there xx
I'm injecting in the evening 815 like clockwork. Started on my legs for the first 6 but then switched to my tummy as it doesn't seem to react as bad and less bruising. I can't believe how tired I am they said keep active but I'm worn out walking a few steps. Scan on 23rd so hopefully start menopur 24th. Can't decide whether I should just go on the sick for work or continue to work when I can and then sick when I can't. Took 6 days off for EC and ET. Xx
I know what you mean, the tiredness never affected me on my other cycles like it is this one. I think just do whatever you feel best for you, if your work are supportive and will let you decide how you feel on the day that could be beneficial cause it's sometimes good to try and keep busy to. Lots of luck for your scan xx
I took CoCodamol too. I was told it was fine. It didn't help. I ended up in A and E with my headaches because it affected my vision (my gp sent me). I tried everything; pills, cold compress, forehead sticks and strips, sleeping.. the only thing that really helped me was a combination of the tablets and (believe it or not) resting a hot water bottle on my head! It took a while but it definitely dulled the pain right down so that it was manageable. Buserelin can be so horrible. Hope you feel better soon xx
Thank you it's good to know I'm not alone! Xx
Yes I had awful migraines. Try to avoid any kind of sugar. That helped me. Also acupuncture really helped too. I'm sorry you're going through this. It makes the whole process drag even more. Sending a big hug. xxx
I too had dreadful headache towards the end of down reg. could agree more that the work make it more difficult but at the same time help you in distracting your mind from this whole process for a while. Good luck dear it will be over soon
I suffered with headaches during my first cycle and found Indian head massages really helped me. Am starting 2nd cycle next month and have plenty booked in ready. Hope they start to ease soon for you xx
Hi. Can totally relate to this. I had 2 migraines and the rest of the time a constant headache on buserelin. Also normally cold all of the time but sleeping with covers off as so hot and an emotional wreck! I am off at the mo thankfully. I couldn't have worked feeling like that. Now day 6 of menopur and symptoms of over heating, headaches and crying subsided. Hopefully this will be the case for you also. You could ring your clinic and see if the doctor could prescribe or suggest something for headaches. Hope you feel better soon x